# SDR R61A2023122100752

- Difficulty date: December 22, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N218JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 39,679 hours, 25,792 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION AND SCORING ON PASSENGER CABIN FLOOR STRUCTURE FR 17 CROSSBEAM FROM LH "INBOARD SEAT TRACK TO FORWARD SERVICE DOOR CUTOUT.  PERFORMED SPLICE REPAIR ON CROSSBEAM FRAME 17 INBD AND OUTBD OF LH INBD FWD SEAT TRACK BEAM REFER SRM 53-00-10/REPAIR 03. RESTORED AND APPLY CIC TO TO REWORKED AREAS REFER SRM 51-23-05, 51-23-06 AND CPM 51-25-00."
